Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all, i was on accutane for a month at 40mg, but that caused me constipation so my derm lowered it to 40mg every other day. He seems to not think of my abdominal distention / bloating and constipation as a big deal. I have upped my water and fiber intake which has made me a lot more regular. Also, i would say i get #3 (if u know what i mean) maybe once or twice a week. Is this a bigger deal ? I have seen that accutane IBD commercial so many times i wanna throw the remote at the T.V. Maybe thats just too much judge Judy.

yesterday really freaked me out ! i had 2 BM and both had some parts black in them....

i meet with my derm in a week, anything i should tell him in particular. first off, im not good with people and talking about poop in person but ill try. lol

anyway thanks,

pistolpete

Share this post


Link to post
Share on other sites

pistolpete- It is really hard to say, U.C./Chron's/Gerd/Ulcers/diverticulosis can take years to sometimes show or to start causing horrible problems.

it may be that you are just constipated from Accutane which Constipation can cause diverticulosis. Some have issues and it turns into diverticulitis. Some never know they have it and some it takes years and then they find out.

I would continue with the fiber, water, see your physican and maybe discuss lowering your dose.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×